# SDR PNSA070103

- Difficulty date: January 17, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 33,899 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Control Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

LANDING GEAR WOULD NOT EXTEND ELECTRICALLY, GEAR EXTENDED MANUALLY AND LANDED AT AKN.  ANC MX ISSUED A FERRY PERMIT AND AIRCRAFT RETURNED TO ANC GEAR DOWN.  ANC MX FOUND NO POWER TO THE GEAR SELECTOR CONTROL VALVE, REPAIRED WIRING AND OPS CHECK GEAR SYSTEM NORMAL.
